Alert archive / Iowa / River Flood Warnings in 2016

River Flood Warning 28, NWS Omaha, NE

May 27, 2016Montgomery County, Iowa

NWS Omaha, NE issued this river flood warning at May 27, 2016, 6:28 AM CDT for Montgomery County, Iowa. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 6:28 AM CDT (11:28 UTC)
Expired
May 28, 2016, 7:48 AM CDT
In force
25 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, IA

The radar

The Omaha radar (KOAX), 101 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Nishnabotna River at Red Oak (RDOI4). The gauge peaked at 18.52 ft at May 27, 2016, 8:00 AM CDT.

actionminormoderate10152005/2705/2805/29
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06809500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

575 
WGUS43 KOAX 271128
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
628 AM CDT FRI MAY 27 2016

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...

  East Nishnabotna River At Red Oak affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC137-272328-
/O.NEW.KOAX.FL.W.0028.160527T1128Z-160528T1248Z/
/RDOI4.1.ER.160527T0931Z.160527T1115Z.160527T1848Z.NO/
628 AM CDT FRI MAY 27 2016

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The East Nishnabotna River At Red Oak.
* until Saturday morning...or until the warning is cancelled.
* At  6:15 AM Friday the stage was 18.4 feet...or 0.4 feet above 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
  bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

BCM
3 follow-up statements
803 
WGUS83 KOAX 271349
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 AM CDT FRI MAY 27 2016

...The Flood Warning continues for the following river...

  Nishnabotna River Near Hamburg affecting Fremont County.

...The Flood Warning continues for the following river...

  Little Nemaha River Near Auburn affecting Nemaha County.

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Red Oak affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

NEC127-280449-
/O.CON.KOAX.FL.W.0027.000000T0000Z-160528T1226Z/
/ABRN1.2.ER.160527T0654Z.160527T1115Z.160527T1826Z.NO/
849 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Little Nemaha River Near Auburn.
* At  8:15 AM Friday the stage was 22.8 feet...or 0.8 feet above 
  flood stage.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 22.0 feet...Lowland flooding occurs along the lower 
  banks both upstream and downstream of the gage.

&&

LAT...LON 4058 9600 4033 9565 4031 9565 4031 9577
      4052 9607                       

$$

IAC071-280449-
/O.CON.KOAX.FL.W.0026.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.160527T0537Z.160527T1330Z.000000T0000Z.UU/
849 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The West Nishnabotna River Near Riverton.
* At  8:30 AM Friday the stage was 24.0 feet...or 2.5 feet above 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters 
  will begin to spread throughout the floodplain.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC137-280449-
/O.CON.KOAX.FL.W.0028.000000T0000Z-160528T1248Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160527T1848Z.NO/
849 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The East Nishnabotna River At Red Oak.
* At  8:30 AM Friday the stage was 18.5 feet...or 0.5 feet above 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.7 feet by this
  afternoon. The river will fall below flood stage this afternoon.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
  bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-280449-
/O.EXT.KOAX.FL.W.0023.160527T1526Z-160529T1048Z/
/HMBI4.1.ER.160527T1526Z.160528T0000Z.160528T1648Z.NO/
849 AM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* until late Saturday night...or until the warning is cancelled.
* At  8:30 AM Friday the stage was 24.5 feet...or 0.5 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 26.2 feet by tomorrow morning.the river will fall 
  below flood stage by late tomorrow morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$
057 
WGUS83 KOAX 272018
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
318 PM CDT FRI MAY 27 2016

...The Flood Warning is cancelled for the following river...

  Little Nemaha River Near Auburn affecting Nemaha County.

...The Flood Warning continues for the following river...

  East Nishnabotna River At Red Oak affecting Montgomery County.

  Nishnabotna River Near Hamburg affecting Fremont County.

...The Flood Warning continues for the following river...

  Missouri River At Brownville affecting Atchison and Nemaha 
  Counties.

  Missouri River At Rulo affecting Holt and Richardson Counties.

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Riverton affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

MOC005-NEC127-281118-
/O.CON.KOAX.FL.W.0024.000000T0000Z-160531T0600Z/
/BRON1.1.ER.160527T0646Z.160528T1200Z.160531T0000Z.NO/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Missouri River At Brownville.
* At  2:15 PM Friday the stage was 34.8 feet...or 1.8 feet above 
  flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by 
  tomorrow morning. The river will fall below flood stage Monday 
  evening.
* Impact...at 33.0 feet...Lowlands on both banks begin to flood.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-281118-
/O.CON.KOAX.FL.W.0025.000000T0000Z-160531T0730Z/
/RULN1.2.ER.160527T1013Z.160528T0000Z.160531T0130Z.NO/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Missouri River At Rulo.
* At  3:00 PM Friday the stage was 20.1 feet...or 3.1 feet above 
  flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Monday evening.
* Impact...at 21.0 feet...Several riverfront cabins along the Nebraska
  side begin to flood.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC071-281118-
/O.CON.KOAX.FL.W.0026.000000T0000Z-000000T0000Z/
/WNSI4.1.ER.160527T0537Z.160527T1545Z.000000T0000Z.UU/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The West Nishnabotna River Near Riverton.
* At  2:30 PM Friday the stage was 23.4 feet...or 1.9 feet above 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 21.5 feet...At this point, CR J-46, also known as 
  Riverton Road, will be threatened by floodwaters.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC137-281118-
/O.EXT.KOAX.FL.W.0028.000000T0000Z-160528T1942Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160528T0142Z.NO/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The East Nishnabotna River At Red Oak.
* At  3:00 PM Friday the stage was 16.7 feet...or 1.3 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Impact...at 18.0 feet...Rural lowlands begin to flood along the east
  bank.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-281118-
/O.CON.KOAX.FL.W.0029.000000T0000Z-000000T0000Z/
/ENSI4.1.ER.160527T1545Z.160527T2000Z.000000T0000Z.UU/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The East Nishnabotna River At Riverton.
* At  3:00 PM Friday the stage was 23.8 feet...or 0.2 feet above 
  flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.

&&

LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
      4074 9556             

$$

IAC071-281118-
/O.EXT.KOAX.FL.W.0023.000000T0000Z-160530T0300Z/
/HMBI4.1.ER.160527T1640Z.160528T1200Z.160529T0900Z.NO/
318 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* At  3:00 PM Friday the stage was 25.2 feet...or 0.2 feet above 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.7 feet by 
  after midnight tomorrow. The river will fall below flood stage 
  Sunday morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

NEC127-272048-
/O.CAN.KOAX.FL.W.0027.000000T0000Z-160528T1226Z/
/ABRN1.2.ER.160527T0654Z.160527T1115Z.160527T1505Z.NO/
318 PM CDT FRI MAY 27 2016

The Flood Warning is cancelled for
  The Little Nemaha River Near Auburn.
* At  2:15 PM Friday the stage was 17.8 feet...or 4.2 feet below 
  flood stage.
* Flood stage is 22.0 feet.
* Fell below flood stage at 10:05 AM Friday.
* Forecast...The river will continue to fall to 18.3 feet by tomorrow
  morning.


&&

LAT...LON 4058 9600 4033 9565 4031 9565 4031 9577
      4052 9607                       

$$
511 
WGUS83 KOAX 272106
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
406 PM CDT FRI MAY 27 2016

...The Flood Warning is cancelled for the following river...

  East Nishnabotna River At Red Oak affecting Montgomery County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC137-272136-
/O.CAN.KOAX.FL.W.0028.000000T0000Z-160528T1942Z/
/RDOI4.1.ER.160527T0931Z.160527T1300Z.160527T1633Z.NO/
406 PM CDT FRI MAY 27 2016

The Flood Warning is cancelled for
  The East Nishnabotna River At Red Oak.
* At  4:00 PM Friday the stage was 16.2 feet...or 1.8 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Fell below flood stage at 11:33 AM Friday.
* Forecast...The river will continue to fall to 14.4 feet by tomorrow
  morning.


&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 27, 6:27 AM CDT, 1 minute earlier.

Area forecast discussion, May 27, 6:27 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
627 AM CDT FRI MAY 27 2016

.SHORT TERM...(today through Sunday)
Issued at 350 AM CDT Fri May 27 2016

Will go ahead and cancel the flash flood watch that was scheduled to
expire at 12z. Some streams in southeast Nebraska and southwest Iowa
have seen flooding...but it does not appear that widespread high
rainfall amounts will occur this morning. The main forecast
concerns will be in regards to thunderstorm chances...potential
severe storms and rain amounts through Saturday.

Large scale pattern features a mid tropospheric trough from Manitoba
down into the four corners region. Water vapor imagery early this
morning showed one closed low over eastern Colorado and another in
northern North Dakota. Highest precipitable water values and 850 mb
dewpoints (10-17 degrees C) were down across Kansas and Missouri.
Surface analysis was fairly complex due to outflow from numerous
thunderstorm complexes earlier in the night...but primary low was
over northwest Oklahoma. A weak front seemed to extend from another
low in northern South Dakota to western Kansas and then down to the
low in Oklahoma. Dewpoints in our area were in the mid 50s to lower
60s. Storm chances will linger into Saturday evening...then we may
get a dry period from later Saturday night into Sunday morning.
Timing of this will be tied to the progression of the Colorado
closed low lifting up toward Minnesota by midnight Saturday night.
By that time...a shortwave trough will be over southern California
with a stronger trough moving toward the Pacific Northwest.

Today...overall coverage of showers and storms should be fairly
low with main complex near the Kansas/Missouri border as of
0835z. Some recent runs of the high resolution convection allowing
models...including the experimental HRRR...develop storms again by
late this afternoon over southeast Nebraska and southwest Iowa. If
confidence of that happening...with heavy rain....increases then
we may need a new flash flood watch for that area. Day 1 SPC
outlook seems fine with better parameters for organized severe
storms mostly to our southwest.

.LONG TERM...(Sunday night through Thursday)
Issued at 350 AM CDT Fri May 27 2016

Pattern then turns active again early next week as 500 mb trough
moves toward our area. The GFS and ECMWF are in fair agreement...
showing a closed low forming in the northern plains. But the ECMWF
is more progressive...and prefer a solution closer to a blend. At
least for now it seems that rain chances will be lower in the
later part of the week.

&&

.AVIATION...(12Z TAFS for KOMA...KLNK...KOFK through 12Z Saturday)
Issued at 625 AM CDT Fri May 27 2016

Mainly VFR conditions are expected today with a few IFR cigs
floating around this morning. Think these IFR cigs should diminish
through time early this morning giving way to all VFR. Scattered
showers and thunderstorms are forecast to move into the TAF sites
later this afternoon and continue into the evening. Confidence is
fairly low in timing and coverage so did continue with a PROB30.

&&

.OAX Watches/Warnings/Advisories...
NE...None.
IA...None.
&&

SHORT TERM...Miller
LONG TERM...Miller
AVIATION...Kern
Hazardous weather outlook, May 27, 4:25 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
425 AM CDT FRI MAY 27 2016

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-272330-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
425 AM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG STRONG STORMS MAY DEVELOP THIS AFTERNOON AND EVENING
AS A WEATHER DISTURBANCE TRACKS ACROSS THE REGION. THE MAIN
HAZARDS WOULD BE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY
WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE
WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-272330-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
425 AM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

MANY STREAMS IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA ARE RUNNING
HIGH. SOME FLOODING WILL OCCUR TODAY AND TONIGHT...MAINLY FOR THE
MISSOURI RIVER FROM AROUND BROWNVILLE TO RULO...AND THE
NISHNABOTNA RIVER AROUND HAMBURG.

A FEW STRONG TO MARGINALLY SEVERE STORMS MAY DEVELOP THIS
AFTERNOON AND EVENING...AS A WEATHER DISTURBANCE TRACKS THROUGH
THE REGION. THE MAIN HAZARDS WOULD BE HAIL AND GUSTY WINDS.
FLASH FLOODING COULD OCCUR IF HEAVY RAIN DEVELOPS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING IS EXPECTED INTO MONDAY FOR THE MISSOURI RIVER AROUND AND
DOWNSTREAM FROM BROWNVILLE.

DRIER WEATHER MAY TEMPORARILY ARRIVE SATURDAY NIGHT INTO SUNDAY
WITH THE CHANCE OF THUNDERSTORMS RETURNING NEXT WEEK. THE SEVERE
WEATHER POTENTIAL APPEARS FAIRLY LOW AT THIS POINT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

MILLER

In the hours before

Local storm report, May 27, 3:32 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
332 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             2 E DENTON              40.74N 96.81W
05/26/2016  E1.00 INCH       LANCASTER          NE   STORM CHASER

            56TH STREET AND DENTON

0245 PM     HAIL             1 N FARRAGUT            40.73N 95.48W
05/26/2016  M1.00 INCH       FREMONT            IA   TRAINED SPOTTER

0302 PM     HAIL             7 S FRIEND              40.55N 97.28W
05/26/2016  E0.75 INCH       SALINE             NE   TRAINED SPOTTER

0303 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
05/26/2016  E0.75 INCH       OTOE               NE   TRAINED SPOTTER

0313 PM     FLOOD            3 S LINCOLN             40.77N 96.69W
05/26/2016                   LANCASTER          NE   TRAINED SPOTTER

            WATER REPORTED OVER PORTIONS OF HIGHWAY 77.

0325 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   AMATEUR RADIO

            THREE INCHES OF WATER FLOWING OVER ROAD ON 56TH STREET
            SOUTH OF HIGHWAY 2

0339 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   BROADCAST MEDIA

            MANY INTERSECTIONS IN SOUTHEAST LINCOLN FLOODED AND
            IMPASSIBLE.

0354 PM     FLASH FLOOD      CRETE                   40.63N 96.96W
05/26/2016                   SALINE             NE   TRAINED SPOTTER

            REPORTS OF FLOODED ROADS IN CRETE.

0408 PM     FLASH FLOOD      LINCOLN                 40.82N 96.69W
05/26/2016                   LANCASTER          NE   BROADCAST MEDIA

            48TH AND CORNHUSKER IS IMPASSABLE DUE TO FLOODING.

0503 PM     FUNNEL CLOUD     BROCK                   40.48N 95.96W
05/26/2016                   NEMAHA             NE   LAW ENFORCEMENT

            FUNNEL CLOUD DEVELOPED BUT HAS SINCE DISSIPATED.

0511 PM     FLASH FLOOD      5 S SYRACUSE            40.59N 96.18W
05/26/2016                   OTOE               NE   TRAINED SPOTTER

            WATER OVER HIGHWAY 50...6 TO 12 INCHES DEEP.

0548 PM     FLASH FLOOD      4 NNW ROCA              40.71N 96.71W
05/26/2016                   LANCASTER          NE   LAW ENFORCEMENT

            DEBRIS AND WATER OVER HIGHWAY 77. NO CARS BEING ALLOWED
            THROUGH. RELAYED THROUGH BROADCAST MEDIA.

0622 PM     FLASH FLOOD      UNION                   40.81N 95.92W
05/26/2016                   CASS               NE   LAW ENFORCEMENT

            NUMEROUS STREETS AND ROADS HAD WATER OVER THEM
            PREVIUOSLY. CURRENTLY ROAD A AND 24TH IS THE ONLY AREA
            THAT HAS HIGH WATER.

0636 PM     FLASH FLOOD      5 S THURMAN             40.74N 95.77W
05/26/2016                   FREMONT            IA   LAW ENFORCEMENT

            FLOODED ROAD ALONG 220TH AVENUE NEAR PERCIVAL.

0636 PM     FLASH FLOOD      TABOR                   40.89N 95.67W
05/26/2016                   FREMONT            IA   LAW ENFORCEMENT

            FLOODED ROAD ALONG GREEN HOLLOW ROAD.

0652 PM     FLASH FLOOD      SYRACUSE                40.66N 96.18W
05/26/2016                   OTOE               NE   LAW ENFORCEMENT

            NUMEROUS STREETS WITH WATER OVER THE ROADWAY...WATER WAS
            UP TO 2 FEET DEEP EARLIER.

0800 PM     HEAVY RAIN       DORCHESTER              40.65N 97.11W
05/26/2016  M2.30 INCH       SALINE             NE   TRAINED SPOTTER

&&

BKERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:34 PM CDTRiver Flood WarningOAXFremont64 hr
May 27, 2:15 AM CDTRiver Flood WarningOAXFremont31 hr
May 27, 3:16 PM CDTRiver Flood WarningOAXFremont24 hr

Nearby

River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.